# SDR SIMA20190213001

- Difficulty date: February 13, 2019
- Submitted: February 14, 2019
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 36,213 hours, 31,448 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Gasket
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

E1 A/ICE FAIL MSG CLIMBING FL180. DEFERRED AS PER MEL 30-11 AUTH 020470DM-C  C/W M PROCEDURES. MEL REFERENCE CHANGED FROM 30-11 TO 30-12 PER MOC 801520. M PROCEDURES FOR 30-11 REVERSED. REMOVED AND REPLACED GASKET AND CLAMP ON E1 UPPER CHECK VALVE IAW AMM 36-11-01. MEL RESTORED
